# SDR YADA20160629001

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 69,821 hours, 59,805 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Part number: 42000025
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER PANEL STARTED SMOKING AFTER LANDING.  FLIGHT CREW SHUTDOWN ACFT AND EVACUATED SAFELY.  MAINTENANCE LOCATED AND REPLACED OVERHEATED 5 AMP CIRCUIT BREAKER FOR ENGINE INSTRUMENT LIGHTING.
